Items where Division is "Faculty of Physics and Mathematics > Department of Mathematical Analysis" and Year is 2011

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: P | S | Б | Г | П | С
Number of items: 23.

P

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2011) Isotropic Random Motion at Finite Speed with K-Erlang Distributed Direction Alternations. Springer Science+Business Media.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2011) Multidimensional random motion with uniformly distributed changes of direction and erlang steps. Ukrainian Mathematical Journal (63(4)). pp. 665-671. ISSN 0041-5995

S

Sevost’yanov, Е. А. (2011) On Quasilinear Beltrami-Type Equations with Degeneration. Mathematical Notes, 90 (9). pp. 431-438. ISSN 0001-4346

Sevost’yanov, Е. А. (2011) The Väisälä inequality for mappings with finite length distortion. Сборник тезисов Международной конференции по Современному Анализу (1). p. 98.

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2011) Equicontinuity of mean quasiconformal mappings. Siberian Mathematical Journal, 52 (3). pp. 524-536.

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) ACL and differentiability of open discrete ring (p;Q)-mappings. Математичні студії, 35 (1). pp. 28-36.

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) Estimation of dilatations for mappings more general than quasiregular mappings. Ukrainian Mathematical Journal, 62 (11). pp. 1775-1782. ISSN 0041-5995

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) On inner dilatations of the mappings with unbounded characteristic. Journal of Mathematical Sciences (178). pp. 97-107.

Б

Бахтин, А. К. and Таргонський, А. Л. (2011) Обобщенные (n, d)-лучевые системы точек и неравенства для неналегающих областей и открытых множеств. Український математичний журнал, 63 (7). pp. 867-879. ISSN 1027-3190

Бахтин, А. К. and Таргонський, А. Л. (2011) Экстремальные задачи для лучевых систем с переменным количеством точек на лучах. Доповіді національної академії наук України, 1 (2). pp. 7-10. ISSN 1025-6415

Г

Герус, О. Ф. (2011) Про гіперголоморфні функції просторової змінної. Український математичний журнал (4). pp. 459-465.

П

Погоруй, А. О. (2011) Багатовимірний випадковий рух із рівномірно розподіленими змінами напрямку та кроками ерланга. Український математичний журнал, 63 (4). pp. 572-577. ISSN 1027-3190

С

Севостьянов, Е. А. (2011) О точках ветвления трехмерных отображений с неограниченной характеристикой квазикомфорности. Український математичний журнал, 63 (1). pp. 69-79. ISSN 1027-3190

Севостьянов, Е. А. (2011) О квазилинейных уравнениях типа Бельтрами с вырождением. Математические заметки, 90 (3). pp. 445-453.

Севостьянов, Е. А. (2011) О некоторых свойствах обобщенных квазиизометрий с неограниченной характеристикой. Український математичний журнал, 63 (3). pp. 386-398. ISSN 1027-3190

Севостьянов, Е. А. (2011) О точках ветвления трехмерных отображений с неограниченной характеристикой квазиконформности. Український математичний журнал, 63 (1). pp. 69-79. ISSN 1027-3190

Севостьянов, Е. А. (2011) Об открытости и дискретности отображений с неограниченной характеристикой квазиконформности. Український математичний журнал, 63 (8). pp. 1128-1134. ISSN 1027-3190

Севостьянов, Е. А. and Рязанов, В. (2011) Equicontinuity of mappings quasiconformal in the mean. Annales Academiæ Scientiarum Fennicæ. Mathematica (36). pp. 231-244.

Севостьянов, Е. А. and Рязанов, В. И. (2011) Равностепенная непрерывность квазиконформных в среднем отображений. Сибирский математический журнал, 52 (3). pp. 665-679.

Севостьянов, Е. А. and Салимов, Р. Р. (2011) Аналог теоремы Лаврентьева-Зорича о глобальном гомеоморфизме для отображений с неограниченной характеристикой. Математика, 2 (15). pp. 81-91. ISSN 2222-8896

Семенець, С. П. (2011) Теорія і практика розвивального навчання у системі методичної підготовки майбутніх учителів математики. Other thesis, Житомирський державний університет імені Івана Франка.

Семенець, С. П. (2011) Концепція розвивального навчання математики у творчій спадщині Зінаїди Іванівни Слєпкань. Міжнародна науково-практична конференція. Актуальні проблеми теорії і методики навчання математики. pp. 216-217.

Семенець, С. П. (2011) Творча спадщина Зінаїди Іванівни Слєпкань: концепція розвивального навчання математики. Науковий часопис НПУ імені М. П. Драгоманова. Серія № 3. Фізика і математика у вищій і середній школі: Зб. наукових праць (8). pp. 11-16.

This list was generated on Wed Sep 20 15:33:50 2017 EEST.